Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 209, NWS Tulsa, OK

October 2, 2014Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 2:03 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2014, 2:03 PM CDT (19:03 UTC)
Expired
Oct 2, 2014, 2:45 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 138 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 12:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1089 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

455 
WUUS54 KTSA 021903
SVRTSA
OKC077-121-127-021945-
/O.NEW.KTSA.SV.W.0209.141002T1903Z-141002T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
203 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 245 PM CDT

* AT 202 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAISY...AND
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...DUNBAR...STANLEY...
  CLAYTON...SARDIS...TUSKAHOMA...HIGGINS AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3451 9576 3451 9568 3459 9568 3459 9571
      3460 9571 3489 9537 3467 9514 3439 9565
TIME...MOT...LOC 1903Z 229DEG 27KT 3450 9569

HAIL...1.25IN
WIND...60MPH

$$
2 follow-up statements
160 
WWUS54 KTSA 021916
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT THU OCT 2 2014

OKC077-121-127-021945-
/O.CON.KTSA.SV.W.0209.000000T0000Z-141002T1945Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
216 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LATIMER...NORTH CENTRAL PUSHMATAHA AND SOUTHEASTERN PITTSBURG
COUNTIES UNTIL 245 PM CDT...

AT 215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF STANLEY...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...STANLEY...CLAYTON...SARDIS...
  TUSKAHOMA...HIGGINS AND YANUSH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3443 9560 3451 9568 3459 9568 3489 9537
      3467 9514
TIME...MOT...LOC 1916Z 233DEG 29KT 3458 9555

HAIL...1.25IN
WIND...60MPH

$$
685 
WWUS54 KTSA 021931
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT THU OCT 2 2014

OKC121-021941-
/O.CAN.KTSA.SV.W.0209.000000T0000Z-141002T1945Z/
PITTSBURG OK-
231 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3459 9552 3471 9551 3489 9537 3467 9514
      3460 9541
TIME...MOT...LOC 1931Z 233DEG 29KT 3466 9544

$$

OKC077-127-021945-
/O.CON.KTSA.SV.W.0209.000000T0000Z-141002T1945Z/
PUSHMATAHA OK-LATIMER OK-
231 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LATIMER AND NORTH CENTRAL PUSHMATAHA COUNTIES UNTIL 245 PM CDT...

AT 228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
STANLEY...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SARDIS AND YANUSH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3459 9552 3471 9551 3489 9537 3467 9514
      3460 9541
TIME...MOT...LOC 1931Z 233DEG 29KT 3466 9544

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Oct 2, 12:19 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT THU OCT 2 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9
HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH
HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH
AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD
FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND
EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND
NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE
TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS
WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE
THEY LIFT.

&&

.PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/

..UPDATE...

DISCUSSION...

MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL
AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE
OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING
THIS QUITE WELL.

LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT
THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND
INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF
THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN
PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE
NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW
ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE
MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF
THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD
TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE
MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE
EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY
WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE
TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH.

THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR
OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING
VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE
THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD
NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL
SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS.

PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND
EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS.

PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/

DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND
TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT
THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE
LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE
SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA
SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS
FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS
COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST
LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT
INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK
TOWARD THE END OF THIS FORECAST.

LACY

PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/

DISCUSSION...
ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING
LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF
EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH
THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT
SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY.
APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR
SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE
FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT
CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE
EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE
SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER
EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL
AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT-
LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF
SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS.

FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING
WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP
LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL
HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA
FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS...
ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND
LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY
AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH.

A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN
VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER
RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE
NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO
WHAT WE SAW THE LAST COUPLE OF DAYS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....05
AVIATION...22
Hazardous weather outlook, Oct 2, 12:50 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT THU OCT 2 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT THU OCT 2 2014

...SIGNIFICANT SEVERE STORM POTENTIAL CONTINUES THROUGH EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...ALONG AND EAST OF HIGHWAY 75.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SIGNIFICANT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THIS
AFTERNOON AND INTO EARLY EVENING ACROSS MOST OF EASTERN OKLAHOMA
AND WESTERN ARKANSAS. A LINE OF THUNDERSTORMS IS EXPECTED TO
DEVELOP BY MID AFTERNOON VERY NEAR THE HIGHWAY 75 CORRIDOR ALONG
A COLD FRONT...SWEEPING THROUGH EASTERN OKLAHOMA THIS
AFTERNOON...AND REACHING WESTERN ARKANSAS BY EARLY EVENING.
DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS.
ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ISOLATED STORMS AHEAD
OF THE MAIN LINE AND ALSO ALONG THE LEADING EDGE OF THE LINE
ITSELF. LOCALLY HEAVY RAIN AND FLOODING MAY OCCUR...ESPECIALLY
ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SAW
A LOT OF RAIN EARLIER THIS MORNING. THE STORMS AND THE SEVERE
WEATHER THREAT WILL END BY MID TO LATE EVENING...AS DRIER AIR
MOVES INTO THE REGION BEHIND THE FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY
COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY.
OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND
AND AT LEAST THE EARLY PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 2, 1:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             SILOAM SPRINGS          36.19N 94.54W
10/02/2014  E0.88 INCH       BENTON             AR   BROADCAST MEDIA

            ALLEN ELEMENTARY ON NW SIDE OF TOWN.

&&

JDS
Local storm report, Oct 2, 1:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
128 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND GST     4 NW SKIATOOK           36.41N 96.05W
10/02/2014  M58 MPH          OSAGE              OK   MESONET

&&

JDS
Special weather statement, Oct 2, 1:30 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT THU OCT 2 2014

OKZ057-061>063-021915-
CRAIG OK-DELAWARE OK-MAYES OK-ROGERS OK-
130 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES AND
     NORTHEASTERN ROGERS

AT 131 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRYOR...MOVING
NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...CLEORA...BERNICE...VINITA...KETCHUM...BIG CABIN...
WHITE OAK...PRYOR...STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...
SNOWDALE STATE PARK...SPAVINAW STATE PARK...CHEROKEE STATE PARK AND
DISNEY LITTLE BLUE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3675 9530 3658 9482 3626 9523 3636 9544
TIME...MOT...LOC 1831Z 230DEG 33KT 3634 9530
Special weather statement, Oct 2, 1:46 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT THU OCT 2 2014

ARZ001-OKZ057-058-061>063-021930-
BENTON AR-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
146 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     CRAIG...DELAWARE...NORTHEASTERN MAYES...OTTAWA AND NORTHEASTERN
     ROGERS

AT 146 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF WHITE OAK TO KETCHUM TO 4 MILES SOUTH
OF LAKE EUCHA STATE PARK...MOVING NORTHEAST AT 45 MPH.

A LARGE PORTION OF NORTHWESTERN BENTON...CRAIG...DELAWARE...
NORTHEASTERN MAYES...OTTAWA AND NORTHEASTERN ROGERS COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 230 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 40 TO 50 MPH.

LAT...LON 3700 9463 3698 9461 3651 9461 3650 9451
      3650 9452 3627 9476 3647 9507 3659 9543
      3664 9543 3701 9521
TIME...MOT...LOC 1846Z 231DEG 45KT 3663 9532 3653 9497
          3634 9472
Special weather statement, Oct 2, 1:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
157 PM CDT THU OCT 2 2014

OKZ055>057-021945-
CRAIG OK-NOWATA OK-WASHINGTON OK-
157 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG...NOWATA AND WASHINGTON

AT 157 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WANN TO 5 MILES NORTHWEST OF NEW ALLUWE...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...WANN...WATOVA...NEW
ALLUWE...CENTRALIA...CENTRAILIA AND SOUTH COFFEYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3659 9545 3660 9595 3700 9589 3700 9522
TIME...MOT...LOC 1857Z 222DEG 37KT 3694 9578 3667 9554
Special weather statement, Oct 2, 1:59 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU OCT 2 2014

OKZ049-073-075-021930-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
159 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
     SOUTHWESTERN LATIMER

AT 159 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...HIGGINS...CLAYTON...
STANLEY...TUSKAHOMA...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3445 9579 3450 9579 3451 9578 3451 9568
      3459 9568 3459 9572 3460 9572 3484 9542
      3463 9520 3436 9571
TIME...MOT...LOC 1859Z 232DEG 28KT 3450 9568

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 12:31 AM CDTSpecial Weather StatementTSAOsage29 min
Oct 2, 1:07 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 2, 1:24 AM CDTSpecial Weather StatementTSANowata36 min
Oct 2, 2:24 AM CDTSpecial Weather StatementTSACraig36 min
Oct 2, 2:26 AM CDTSpecial Weather StatementTSACraig, Nowata34 min
Oct 2, 3:12 AM CDTSpecial Weather StatementTSAOsage33 min
Oct 2, 3:32 AM CDTSpecial Weather StatementTSAPawnee28 min
Oct 2, 3:40 AM CDTAreal Flood AdvisoryTSACraig4 hr
Oct 2, 5:12 AM CDTSpecial Weather StatementTSACreek33 min
Oct 2, 8:44 AM CDTSpecial Weather StatementTSACherokee31 min
Oct 2, 8:57 AM CDTSpecial Weather StatementTSACraig33 min
Oct 2, 9:35 AM CDTSpecial Weather StatementTSAOkfuskee40 min
Oct 2, 10:13 AM CDTSpecial Weather StatementTSAOkfuskee47 min
Oct 2, 10:35 AM CDTSpecial Weather StatementTSAOkmulgee40 min
Oct 2, 11:12 AM CDTSpecial Weather StatementTSAOkmulgee33 min
Oct 2, 11:52 AM CDTSpecial Weather StatementTSAOkfuskee38 min
Oct 2, 12:02 PM CDTSpecial Weather StatementTSATulsa, Wagoner28 min
Oct 2, 12:13 PM CDTSevere Thunderstorm WarningTSACherokee32 min
Oct 2, 12:17 PM CDTSpecial Weather StatementTSAOsage43 min
Oct 2, 12:32 PM CDTSpecial Weather StatementTSARogers, Tulsa43 min
Oct 2, 12:38 PM CDTSpecial Weather StatementTSATulsa37 min
Oct 2, 12:40 PM CDTSpecial Weather StatementTSAPittsburg35 min
Oct 2, 12:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Oct 2, 1:02 PM CDTSpecial Weather StatementTSACreek, Nowata, Osage, Tulsa, Washington43 min
Oct 2, 1:17 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware28 min
Oct 2, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington61 min
Oct 2, 1:30 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 1:37 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Rogers, Tulsa, Wagoner53 min
Oct 2, 1:46 PM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa44 min
Oct 2, 1:57 PM CDTSpecial Weather StatementTSANowata, Washington48 min
Oct 2, 1:59 PM CDTSpecial Weather StatementTSAPushmataha31 min
Oct 2, 2:12 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Oct 2, 2:15 PM CDTSpecial Weather StatementTSAMayes45 min
Oct 2, 2:28 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more47 min
Oct 2, 2:33 PM CDTSpecial Weather StatementTSALatimer42 min
Oct 2, 2:41 PM CDTSpecial Weather StatementTSAPittsburg49 min
Oct 2, 2:43 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore30 min
Oct 2, 2:48 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg57 min
Oct 2, 2:51 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers17 min
Oct 2, 2:52 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee38 min
Oct 2, 2:57 PM CDTSpecial Weather StatementTSAMuskogee33 min
Oct 2, 3:00 PM CDTSevere Thunderstorm WarningTSADelaware45 min
Oct 2, 3:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah41 min
Oct 2, 3:17 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Ottawa, Wagoner43 min
Oct 2, 3:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg40 min
Oct 2, 3:44 PM CDTSpecial Weather StatementTSAAdair46 min
Oct 2, 3:46 PM CDTSpecial Weather StatementTSALatimer44 min
Oct 2, 3:49 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes56 min
Oct 2, 3:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore41 min
Oct 2, 3:50 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes55 min
Oct 2, 3:50 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware27 min
Oct 2, 3:59 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg91 min
Oct 2, 3:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee31 min
Oct 2, 4:10 PM CDTSpecial Weather StatementTSAChoctaw35 min
Oct 2, 4:13 PM CDTSevere Thunderstorm WarningTSAPittsburg32 min
Oct 2, 4:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah24 min
Oct 2, 4:28 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha47 min
Oct 2, 4:34 PM CDTSpecial Weather StatementTSASequoyah26 min
Oct 2, 4:38 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha, Sequoyah52 min
Oct 2, 4:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg46 min
Oct 2, 5:00 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha45 min
Oct 2, 5:11 PM CDTSpecial Weather StatementTSAPittsburg34 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah43 min
Oct 2, 5:17 PM CDTSevere Thunderstorm WarningTSALeFlore43 min
Oct 2, 5:54 PM CDTSpecial Weather StatementTSASequoyah36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.